Alert archive / California / Areal Flood Advisories in 2017
Areal Flood Advisory 21, NWS San Diego, CA
NWS San Diego, CA issued this areal flood advisory at Feb 17, 2017, 10:50 PM PST for Orange County, Riverside County, San Diego County, California. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 17, 2017, 10:50 PM PST (06:50 UTC)
- Expired
- Feb 18, 2017, 5:45 AM PST
- In force
- 7 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
Counties Orange County, CA, Riverside County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 54 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 6.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 307 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
261
WGUS86 KSGX 180650
FLSSGX
Flood Advisory
National Weather Service San Diego CA
1050 PM PST FRI FEB 17 2017
CAC059-065-073-181345-
/O.NEW.KSGX.FA.Y.0021.170218T0650Z-170218T1345Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange CA-Riverside CA-San Diego CA-
1050 PM PST FRI FEB 17 2017
The National Weather Service in San Diego has issued a
* Urban and Small Stream Flood Advisory for Poor Drainage Areas
for...
Orange County in southwestern California...
Riverside County in southern California...
San Diego County in southwestern California...
* Until 545 AM PST Saturday
* At 1045 PM PST, Doppler radar and automated rain gauges indicated
heavy rain causing urban and small stream flooding. Overflowing
poor drainage areas will likely result in minor flooding in the
advisory area. 1 to 3 inches of rain have fallen.
This advisory includes portions of the San Diego city limits.
* Some locations that will likely experience flooding include...
Anaheim, Santa Ana, Riverside, Chula Vista, Irvine, Moreno Valley,
Huntington Beach, Garden Grove, Oceanside, Orange, Fullerton, Costa
Mesa, Carlsbad, Temecula and El Cajon.
Light to moderate rain will continue overnight in the advisory area.
Additional rainfall of one-half to one inch is expected over the
area. This additional rain will likely produce minor flooding and
exacerbate ongoing flooding problems. Motorists are urged to use
extreme caution as many roads are still experiencing flooding
problems.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3254 11716 3263 11719 3266 11729 3282 11732
3296 11730 3316 11739 3339 11766 3340 11760
3344 11764 3374 11811 3395 11797 3395 11778
3387 11768 3389 11766 3393 11765 3383 11758
3402 11730 3401 11712 3347 11656 3259 11651
$$
JMBWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this areal flood advisory went out at Feb 17, 9:46 PM PST, 1 hour 4 minutes earlier.
Area forecast discussion, Feb 17, 9:46 PM PST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
946 PM PST Fri Feb 17 2017
...A strong winter storm will continue to impact the region
through Saturday...
.SYNOPSIS...
A strong Pacific storm will continue to bring gusty winds,
flooding and mountain snow to the region through tonight. Winds
will decrease as heavy rain turns to showers tonight. Showers will
continue tonight through Sunday morning. Dry weather returns
Sunday, but a small chance of light rain is possible Monday
through Wednesday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
A winter storm continues to bring areas of light to moderate
rainfall across the region this evening with snow above 6500 feet
in the local mountains.
Earlier this afternoon/evening, the storm brought strong winds
and widespread heavy rainfall to much of the region.
Wind gusts reached 84 mph at Burns Canyon, 70 mph at Crestline
Ridge, 67 mph at Laguna Beach, 60 mph at San Clemente Pier and 59
mph at North Island.
Greatest rainfall totals so far:
MT BALDY VILLAGE 3.96 inches
CRESTLINE RIDGE 3.68 inches
LAGUNA HILLS 2.73 inches
LAKE ARROWHEAD NW 2.34 inches
LOWER SILVERADO CYN 2.13 inches
The worst of the storm is over but areas of rain with embedded
showers will continue into early Sunday morning as the low slowly
moves southeast.
From previous discussion...
A ridge of high pressure will bring dry weather Sunday, but
our region will remain on the southern fringes of a stream of
moisture for several days. That will mean small chances of light
showers Monday through Wednesday. A trough of low pressure on
Wednesday will bring more winds. Dry weather appears to follow
Thursday heading into next weekend.
&&
.AVIATION...
180530Z...Variable BKN-OVC cloud bases will continue overnight as
occasional rain continues with snow above 6000 ft MSL. Bases will
mostly be 3000-5000 ft MSL with local bases 500-1000 ft MSL west of
the mountains and local vis 2-4 SM in precip and fog. Higher terrain
will be obscured in clouds/fog/precip. Winds will continue to
diminish overnight with local gusts 25-35 kt over higher terrain
through 15Z Sat. Showers will gradually become more scattered after
12Z Sat, then more isolated for 22Z Sat.
&&
.MARINE...
Winds have diminished considerably this evening and will be variable
mostly below 20 knots the rest of tonight and Saturday morning.
Winds will increase from the northwest after the center of the low
pressure moves east of the coastal waters late Saturday and Saturday
evening, but most gusts will be 30 knots or less. The large west
swell will continue, peaking at 17 feet/14 sec/270 degrees late
Saturday, with hazardous conditions for small craft continuing
through Sunday. Isolated thunderstorms are possible Saturday, with a
small potential of waterspouts. A Marine Weather Statement has been
issued for the thunderstorm potential, and a Small Craft Advisory
continues through Sunday for the combination of the high seas and
moderately strong winds.
&&
.BEACHES...
Swell and surf will build further tonight and Saturday and peak late
Saturday at 17 ft/14 seconds/270 deg, then lower gradually on
Sunday. This will result in very large and potentially damaging sets
of 15 ft by late Saturday. Some low-lying coastal areas could be at
risk of minor coastal flooding due to large surf and rainfall
runoff, though the high tides of only 4 to 4.5 feet will mitigate
this slightly. Powerful rip currents will accompany the high surf as
well. A High Surf Warning remains in effect through Sunday evening.
Surf will gradually lower during the day Sunday.
There is also a slight chance for thunderstorms at the beaches
Saturday.
&&
.SKYWARN...
Skywarn activation is requested.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Flash Flood Watch through Saturday afternoon for Apple and
Lucerne Valleys-Coachella Valley-Orange County Coastal
Areas-Orange County Inland Areas-Riverside County Mountains-
San Bernardino County Mountains-San Bernardino and
Riverside County Valleys-The Inland Empire-San Diego County
Coastal Areas-San Diego County Deserts-San Diego County
Mountains-San Diego County Valleys-San Gorgonio Pass Near
Banning-Santa Ana Mountains and Foothills.
Winter Storm Warning until 7 AM PST Saturday for Riverside
County Mountains-San Bernardino County Mountains.
High Surf Warning until 10 PM PST Sunday for Orange County
Coastal Areas-San Diego County Coastal Areas.
PZ...Small Craft Advisory until 10 PM PST Sunday for Coastal Waters
from San Mateo Point to the Mexican Border and out to 30 nm-
Waters from San Mateo point to the Mexican Border Extending
30 to 60 nm out including San Clemente Island.
&&
PUBLIC...PG
AVIATION/MARINE/BEACHES...MaxwellIn the hours before
Local storm report, Feb 17, 8:02 PM PST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
802 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM NON-TSTM WND DMG 1 E SANTA ANA 33.74N 117.86W
02/17/2017 ORANGE CA LAW ENFORCEMENT
VERY LARGE TREE DOWN ON CARS AND IN ROADWAY
AT 800 E WAKEHAM AVENUE. .
&&
LJLocal storm report, Feb 17, 8:35 PM PST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
835 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM FLASH FLOOD 3 SE GARDEN GROVE 33.75N 117.93W
02/17/2017 ORANGE CA LAW ENFORCEMENT
MOBILE HOME COMPLEX FLOODING DUE TO
OVERFLOWING OF THE WINTERSBURG CHANNEL.
&&
LJLocal storm report, Feb 17, 9:09 PM PST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
909 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD 9 ESE WRIGHTWOOD 34.31N 117.47W
02/17/2017 SAN BERNARDINO CA TRAINED SPOTTER
FIRE TRUCK FELL INTO SINKHOLE ON I-15 AND
INTERCHANGE HWY 138, AFTER LANE #5 COLLAPSED
DUE TO FLOODING. .
&&
JMBLocal storm report, Feb 17, 9:47 PM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
947 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM FLASH FLOOD 7 SW MOUNTAIN VIEW ACRE 34.43N 117.44W
02/17/2017 SAN BERNARDINO CA LAW ENFORCEMENT
LARGE SINK HOLE ON CHATEAU RD/CEDAR ST, JEEP
UNDERWATER IN SINKHOLE. .
&&
JMBLocal storm report, Feb 17, 10:00 PM PST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1000 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG LAGUNA BEACH 33.53N 117.76W
02/17/2017 ORANGE CA EMERGENCY MNGR
APPROX 20 TREES DOWNED FROM CONVECTIVE WINDS
IN LAGUNA BEACH.
&&
JMBLocal storm report, Feb 17, 10:16 PM PST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SAN DIEGO CA
1016 PM PST FRI FEB 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM NON-TSTM WND GST 1 NW GEORGE AFB 34.60N 117.38W
02/17/2017 M54 MPH SAN BERNARDINO CA AWOS
AWOS STATION VICTORVILLE AIRPORT /VCV/.
1049 AM NON-TSTM WND GST 6 SSE AGUANGA 33.36N 116.84W
02/17/2017 M69 MPH SAN DIEGO CA MESONET
MESONET STATION PALOMAR MTN LOOKOUT /AT571/.
1050 AM NON-TSTM WND DMG 6 SSE DEL MAR 32.88N 117.23W
02/17/2017 SAN DIEGO CA DEPT OF HIGHWAYS
PER CHP - LARGE EUCALYPTUS TREE DOWN ACROSS
THE ENTIRE GENESSE AVE/I-5 ON-RAMP BLOCKING
THREE LANES. .
1115 AM NON-TSTM WND GST 2 NW RUNNING SPRINGS 34.24N 117.14W
02/17/2017 M71 MPH SAN BERNARDINO CA MESONET
MESONET STATION RUNNING SPRINGS (2 NW)
/HHPC1/.
1115 AM NON-TSTM WND GST 2 NW RUNNING SPRINGS 34.24N 117.14W
02/17/2017 M71 MPH SAN BERNARDINO CA MESONET
MESONET STATION RUNNING SPRINGS (2 NW)
/HHPC1/.
1251 PM NON-TSTM WND GST 13 ESE BIG BEAR CITY 34.21N 116.62W
02/17/2017 M84 MPH SAN BERNARDINO CA MESONET
MESONET STATION BURNS CANYON /BCNC1/.
0101 PM NON-TSTM WND DMG 10 E WRIGHTWOOD 34.34N 117.46W
02/17/2017 SAN BERNARDINO CA DEPT OF HIGHWAYS
SEMI TRACTOR TRAILER JACKNIFE - BLOCKING
LANES #3 #4 OF I15N.
0123 PM NON-TSTM WND GST 4 SSW HESPERIA 34.37N 117.34W
02/17/2017 M61 MPH SAN BERNARDINO CA MESONET
MESONET STATION HESPERIA (4 SW) /E3047/.
0123 PM NON-TSTM WND GST 4 SSW HESPERIA 34.37N 117.34W
02/17/2017 M61 MPH SAN BERNARDINO CA MESONET
MESONET STATION HESPERIA (4 SW) /E3047/.
0123 PM NON-TSTM WND DMG 6 NNW SAN DIEGO 32.80N 117.19W
02/17/2017 SAN DIEGO CA PUBLIC
20' TREE KNOCKED OVER BLOCKING LANES AT 3100
CLAIREMONT DR.
0126 PM NON-TSTM WND DMG 8 SW MOUNTAIN VIEW ACRE 34.43N 117.45W
02/17/2017 SAN BERNARDINO CA DEPT OF HIGHWAYS
SEMI BLEW OVER AND IS BLOCKING ONE LANE OF
PHELAN ROAD AT BALDY MESA ROAD.
0145 PM NON-TSTM WND DMG 8 NW SAN DIEGO 32.80N 117.24W
02/17/2017 SAN DIEGO CA PUBLIC
AT DIAMOND AND JEWELL STREET A TREE FELL ON
A CAR.
0156 PM NON-TSTM WND DMG 9 NW SAN DIEGO 32.81N 117.25W
02/17/2017 SAN DIEGO CA PUBLIC
LARGE EUCALYPTUS TREE ABOUT TO FALL DOWN.
60-70FT TREE, 1FT TRUNK. TREE IS COMING OUT
OF THE GROUND AT 1453 WILBUR AVENUE, SAN
DIEGO.
0158 PM NON-TSTM WND DMG 6 WSW POWAY 32.96N 117.13W
02/17/2017 SAN DIEGO CA COUNTY OFFICIAL
CARMEL MOUNTAIN RD & BLACK MOUNTAIN RD, TREE
KNOCKED OVER BLOCKING EAST BOUND LANE IN
FRONT OF HIGH SCHOOL.
0159 PM NON-TSTM WND GST IMPERIAL BEACH 32.57N 117.12W
02/17/2017 M61 MPH SAN DIEGO CA ASOS
ASOS STATION IMPERIAL BEACH (NAS) /NRS/.
0205 PM NON-TSTM WND DMG 1 NE ALISO VIEJO 33.58N 117.71W
02/17/2017 ORANGE CA EMERGENCY MNGR
4 TREES DOWN ALL ON NORTH BOUND LANDES OF
ALICIA PARKWAY BETWEEN HOLLYOAK AND
LAURELMONT.
0214 PM NON-TSTM WND GST 4 SSW HESPERIA 34.37N 117.34W
02/17/2017 M65 MPH SAN BERNARDINO CA MESONET
MESONET STATION HESPERIA (4 SW) /E3047/.
0220 PM NON-TSTM WND GST 5 SW HESPERIA 34.37N 117.37W
02/17/2017 M72 MPH SAN BERNARDINO CA MESONET
MESONET STATION HESPERIA (4 SW) /AU799/.
0222 PM NON-TSTM WND GST 7 ENE SAN CLEMENTE 33.48N 117.49W
02/17/2017 M61 MPH SAN DIEGO CA MESONET
MESONET STATION TALEGA RIDGE (CAMP
PENDLETON) /TLGC1/.
0222 PM NON-TSTM WND GST 5 ESE SAN CLEMENTE 33.42N 117.52W
02/17/2017 M65 MPH SAN DIEGO CA MESONET
MESONET STATION SAN CLEMENTE (5 E) /TEOC1/.
0230 PM NON-TSTM WND GST 5 WSW CORONA 33.85N 117.65W
02/17/2017 M66 MPH RIVERSIDE CA MESONET
MESONET STATION SIERRA PEAK (CORONA)
/E3129/.
0232 PM NON-TSTM WND GST 6 SSE AGUANGA 33.36N 116.84W
02/17/2017 M70 MPH SAN DIEGO CA MESONET
MESONET STATION PALOMAR MTN LOOKOUT /AT571/.
0245 PM NON-TSTM WND GST 5 ENE PINE VALLEY 32.89N 116.42W
02/17/2017 M60 MPH SAN DIEGO CA MESONET
MESONET STATION MT LAGUNA /HP001/.
0305 PM NON-TSTM WND GST 6 NE RANCHO SANTA MARGA 33.70N 117.53W
02/17/2017 M63 MPH ORANGE CA MESONET
MESONET STATION SANTIAGO PEAK /SNPC1/.
0313 PM NON-TSTM WND GST 2 WSW CARLSBAD 33.11N 117.31W
02/17/2017 M62 MPH SAN DIEGO CA MESONET
MESONET STATION CARLSBAD (2 W) /E0995/.
0317 PM NON-TSTM WND DMG 3 NE SAN DIEGO 32.75N 117.12W
02/17/2017 SAN DIEGO CA COUNTY OFFICIAL
PALM TREE DOWN ON THE SIDEWALK NEAR 3784
33RD STREET, HIT A CAR.
0320 PM NON-TSTM WND DMG 1 ESE LA MESA 32.76N 117.00W
02/17/2017 SAN DIEGO CA DEPT OF HIGHWAYS
EUCALYPTUS TREE DOWN ON VEHICLE BLOCKING
STREET. .
0323 PM NON-TSTM WND DMG 3 S COSTA MESA 33.63N 117.90W
02/17/2017 ORANGE CA EMERGENCY MNGR
LARGE TREE DOWN BLOCKING ROADWAY NEAR GROVE
LANE AND DOVE DRIVE.
0340 PM NON-TSTM WND DMG 2 SE ENCINITAS 33.03N 117.23W
02/17/2017 SAN DIEGO CA NWS EMPLOYEE
LARGE TREE DOWN NEAR LA BAJADA ROAD. .
0344 PM NON-TSTM WND DMG 2 NNW NATIONAL CITY 32.69N 117.11W
02/17/2017 SAN DIEGO CA BROADCAST MEDIA
1600 PEOPLE WITHOUT POWER IN CENTER CITY/
BALBOA PARK/ GOLDEN HILLS, LOGAN HEIGHTS/
MOUNTAIN VIEW/ LINCOLN PARK.
0347 PM NON-TSTM WND DMG 2 N SAN DIEGO 32.75N 117.16W
02/17/2017 SAN DIEGO CA DEPT OF HIGHWAYS
FULL CLOSURE OF HWY 63 NORTH BOUND AFTER A
LARGE EUCALYPTUS TREE FELL ON A VEHICLE.
0359 PM NON-TSTM WND DMG 1 SW TUSTIN FOOTHILLS 33.76N 117.80W
02/17/2017 ORANGE CA TRAINED SPOTTER
POWER LINES DOWN ON ROADWAY NEAR SE SKYLINE
DRIVE. .
0415 PM NON-TSTM WND DMG 6 NW LA MESA 32.83N 117.10W
02/17/2017 SAN DIEGO CA NWS EMPLOYEE
LARGE TREE 18 INCH DIAMETER DOWN BLOCKING
ROADWAY. .
0435 PM DEBRIS FLOW 9 ESE WRIGHTWOOD 34.31N 117.48W
02/17/2017 SAN BERNARDINO CA DEPT OF HIGHWAYS
WESTBOUND 138 FULL CLOSURE AT CAJON BLVD DUE
TO SLIDE REMOVAL.
0439 PM NON-TSTM WND DMG 5 SW POWAY 32.92N 117.07W
02/17/2017 SAN DIEGO CA LAW ENFORCEMENT
10 FOOT TALL TREE (2-4 FEET IN DIAMETER)
FELL ON SPRING CANYON RD (EASTBOUND LANE)
AND IS BLOCKING ROADWAY.
0440 PM NON-TSTM WND DMG 8 SSE DEL MAR 32.86N 117.23W
02/17/2017 SAN DIEGO CA LAW ENFORCEMENT
TREE BLOCKING NORTHBOUND LANE OF VIA
MALLORCA , APPROX. 30 FEET LONG, 10 FEET
DIAMETER.
0442 PM NON-TSTM WND DMG 2 NNW LA MESA 32.80N 117.03W
02/17/2017 SAN DIEGO CA LAW ENFORCEMENT
TREE FELL ON VEHICLE IN THE PARKING LOT IN
FRONT OF THE COWLS MOUNTAIN VISITORS CENTER
AT 7000 GOLFCREST DR. TREE APPROX. 15-20
FEET LONG, 1 FOOT IN DIAMETER, BLOCKING THE
PARKING AREA.
0445 PM NON-TSTM WND DMG 1 N SANTA ANA 33.75N 117.88W
02/17/2017 ORANGE CA LAW ENFORCEMENT
TREE DOWN, POLE DOWN & LIVE WIRE! STREET
CLOSED FROM 1300-1400 BLOCK WEST 6TH STREET.
.
0500 PM NON-TSTM WND DMG 8 SW POWAY 32.90N 117.11W
02/17/2017 SAN DIEGO CA PUBLIC
TREE FALLEN ON APARTMENT, GARAGE BUILDING ON
CAMINITO RIO BRANCO ROAD. .
0505 PM NON-TSTM WND DMG 3 N SAN DIEGO 32.76N 117.15W
02/17/2017 SAN DIEGO CA PUBLIC
HUGE TREE DOWN ON HOUSE ON MARYLAND STREET
NEAR MADISON AVE. .
0518 PM FLOOD 4 NW VALLEY CENTER 33.26N 117.05W
02/17/2017 SAN DIEGO CA DEPT OF HIGHWAYS
15 FT LONG TREE DOWN. TRUNK ABOUT 8-10
INCHES IN DIAMETER BLOCKING BOTH DIRECTIONS
OF TRAVEL ANTHONY LANE NEAR ANTHONY ROAD.
0520 PM NON-TSTM WND DMG 4 NNE SAN DIEGO 32.77N 117.12W
02/17/2017 SAN DIEGO CA LAW ENFORCEMENT
TREE DOWN , POSSIBLY 100 FT TALL, 4 FEET
DIAMETER/ 2 TELEPHONE POLES ARE ALSO DOWN,
SPARKING, POWER LINES ARE DOWN.
0520 PM FLOOD 5 E WRIGHTWOOD 34.36N 117.54W
02/17/2017 SAN BERNARDINO CA PUBLIC
ROAD WASHED OUT AND A VEHICLE IS NOW STUCK.
.
0540 PM NON-TSTM WND DMG 1 NNW SANTA ANA 33.75N 117.89W
02/17/2017 ORANGE CA LAW ENFORCEMENT
TREE DOWN ON W 3RD ST BLOCKING TRAFFIC. TREE
SMASHED CAR.
0553 PM TSTM WND DMG LAGUNA BEACH 33.53N 117.76W
02/17/2017 ORANGE CA EMERGENCY MNGR
APPROX 20 TREES DOWNED FROM CONVECTIVE WINDS
IN LAGUNA BEACH.
0555 PM NON-TSTM WND DMG 3 NE SAN DIEGO 32.74N 117.11W
02/17/2017 SAN DIEGO CA BROADCAST MEDIA
*** 1 FATAL ***
TREE DOWN ON VEHICLE WITH ONE FATALITY ON
NORTHBOUND 15 NEAR INTERSTATE 805 IN CITY
HEIGHTS. .
0555 PM FLASH FLOOD 7 SW MOUNTAIN VIEW ACRE 34.43N 117.44W
02/17/2017 SAN BERNARDINO CA LAW ENFORCEMENT
LARGE SINK HOLE ON CHATEAU RD/CEDAR ST, JEEP
UNDERWATER IN SINKHOLE. .
0604 PM FLASH FLOOD 2 SE VICTORVILLE 34.51N 117.31W
02/17/2017 SAN BERNARDINO CA TRAINED SPOTTER
*** 1 FATAL, 2 INJ ***
3 VEHICLES SWEPT FROM RODEO DR NEAR PEBBLE
BEACH PARK INTO A NEARBY WASH. SWIFT WATER
RESCUE RESULTED IN 2 PEOPLE SAFE AND ONE
FATALITY FROM DROWNING.
0815 PM FLASH FLOOD 9 ESE WRIGHTWOOD 34.31N 117.47W
02/17/2017 SAN BERNARDINO CA TRAINED SPOTTER
FIRE TRUCK FELL INTO SINKHOLE ON I-15 AND
INTERCHANGE HWY 138, AFTER LANE #5 COLLAPSED
DUE TO FLOODING. .
&&
NWS SAN DIEGO CA
IRIS SYSTEMThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:51 PM PST | Severe Thunderstorm Warning | SGX | Orange | 54 min |
| Feb 17, 5:11 PM PST | Special Marine Warning | SGX | 94 min | |
| Feb 17, 5:12 PM PST | Flash Flood Warning | SGX | Orange, Riverside, San Bernardino | 4 hr |
| Feb 17, 5:43 PM PST | Severe Thunderstorm Warning | SGX | San Diego | 62 min |
| Feb 17, 5:48 PM PST | Areal Flood Advisory | SGX | San Diego | 5 hr |
| Feb 17, 5:48 PM PST | Severe Thunderstorm Warning | SGX | Orange | 57 min |
| Feb 17, 6:21 PM PST | Flash Flood Warning | SGX | San Bernardino | 4 hr |
| Feb 17, 9:00 PM PST | Small Craft Advisory | SGX | 49 hr | |
| Feb 17, 10:15 PM PST | Areal Flood Warning | SGX | Riverside, San Bernardino | 9 hr |
Nearby
Areal Flood Advisories in California, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.